# SDR AALA202303146863

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A320*
- Aircraft serial: 7336
- Aircraft time: 19,218 hours, 7,422 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT EMERGENCY EXIT DOOR ASSIST BOTTLE HAS LOW PRESSURE. MAINTENANCE SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
